# SDR DALA2024072207322

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 85,683 hours, 39,882 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Indicator
- Condition: Tripped
- Location: Flap Xmsn
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

FCNT/DE- DUE TO T/E DISAGREE ON APPROACH.   DRAINED AND SERVICED NUMBER 1 FLAP TRANSMISSION DUE TO TORQUE LIMITER INDICATOR POPPED.
